# SDR UPS96821280

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 5717798501
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LT AILERON TRIM TAB DELAMINATED.  REPLACED TAB PER MM 27-13-01.
